Remote Access Transactions of the American Mathematical Society Series B
Gold Open Access

Transactions of the American Mathematical Society Series B

ISSN 2330-0000

Contents of Volume 5

All articles in this issue are openly accessible.

Uniqueness for SQG patch solutions
Antonio Córdoba, Diego Córdoba and Francisco Gancedo.
Trans. Amer. Math. Soc. Ser. B 5 (2018), 1-31
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3748149
Extended Caffarelli-Kohn-Nirenberg inequalities, and remainders, stability, and superweights for $L^{p}$-weighted Hardy inequalities
Michael Ruzhansky, Durvudkhan Suragan and Nurgissa Yessirkegenov.
Trans. Amer. Math. Soc. Ser. B 5 (2018), 32-62
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3763252
On the extension of isometries between the unit spheres of a C$^{*}$-algebra and $B(H)$
Francisco J. Fernández-Polo and Antonio M. Peralta.
Trans. Amer. Math. Soc. Ser. B 5 (2018), 63-80
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3766398
Eigenfunction expansions of ultradifferentiable functions and ultradistributions. II. Tensor representations
Aparajita Dasgupta and Michael Ruzhansky.
Trans. Amer. Math. Soc. Ser. B 5 (2018), 81-101
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3798588
Chow motives associated to certain algebraic Hecke characters
Laure Flapan and Jaclyn Lang.
Trans. Amer. Math. Soc. Ser. B 5 (2018), 102-124
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3847933
Uniform analysis on local fields and applications to orbital integrals
Raf Cluckers, Julia Gordon and Immanuel Halupczok.
Trans. Amer. Math. Soc. Ser. B 5 (2018), 125-166
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3859937
Hyperbolic families and coloring graphs on surfaces
Luke Postle and Robin Thomas.
Trans. Amer. Math. Soc. Ser. B 5 (2018), 167-221
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3882883